LMH Health experiencing telephone issues | Learn More
COVID-19 Resources: Keeping you safe | Vaccine Information | Visitor Policy and Hours
View All Services
Find a New Primary Care Provider
Search by Specialty
View All Locations
Discover classes, events, tours, and groups that fit your interests.
Home > Be Healthy > Health Library > Medicines That Can Cause Nausea and Vomiting
Many nonprescription and prescription medicines can cause nausea or vomiting. A few examples are:
If you think that your nausea or vomiting may be caused by a medicine:
Current as of:
July 1, 2021
Author: Healthwise StaffMedical Review: William H. Blahd Jr. MD, FACEP - Emergency MedicineAdam Husney MD - Family MedicineKathleen Romito MD - Family Medicine
Current as of: July 1, 2021
Author: Healthwise Staff
Medical Review:William H. Blahd Jr. MD, FACEP - Emergency Medicine & Adam Husney MD - Family Medicine & Kathleen Romito MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.